Generalization of Stolarsky type means.

Pečarić, J.; Roqia, G.

Journal of Inequalities and Applications [electronic only] (2010)

  • Volume: 2010, page Article ID 720615, 15 p..-Article ID 720615, 15 p..
  • ISSN: 1029-242X

How to cite

top

Pečarić, J., and Roqia, G.. "Generalization of Stolarsky type means.." Journal of Inequalities and Applications [electronic only] 2010 (2010): Article ID 720615, 15 p..-Article ID 720615, 15 p... <http://eudml.org/doc/225666>.

@article{Pečarić2010,
author = {Pečarić, J., Roqia, G.},
journal = {Journal of Inequalities and Applications [electronic only]},
language = {eng},
pages = {Article ID 720615, 15 p..-Article ID 720615, 15 p..},
publisher = {Springer International Publishing},
title = {Generalization of Stolarsky type means.},
url = {http://eudml.org/doc/225666},
volume = {2010},
year = {2010},
}

TY - JOUR
AU - Pečarić, J.
AU - Roqia, G.
TI - Generalization of Stolarsky type means.
JO - Journal of Inequalities and Applications [electronic only]
PY - 2010
PB - Springer International Publishing
VL - 2010
SP - Article ID 720615, 15 p..
EP - Article ID 720615, 15 p..
LA - eng
UR - http://eudml.org/doc/225666
ER -

NotesEmbed ?

top

You must be logged in to post comments.